# SDR ASAA2014040107355

- Difficulty date: April 1, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 25,206 hours, 7,620 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10749
- Condition: Malfunctioned
- Location: Bleed Sys
- Part time: 25,232 hours, 7,626 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, LEFT DUCT PRESSURE FLUCTUATED PLUS OR MINUS 5 PSI FROM 35 PSI.  RIGHT DUCT WAS STABLE AT 35 PSI AT THAT TIME.  BOTH WERE STABLE AT CRUISE. ACFT GROUNDED.  ACCOMPLISHED TASK CARD NG-36WC-00001.  NO DEFECTS NOTED DURING HEALTH CHECK.    REPLACED BLEED AIR REGULATOR IAW AMM 36-11-03. REPLACED PRSOV IAW AMM 36-11-04.  OPS CHECKED NORMAL.
